Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Convergence of an Implicit Finite Element Method for the Landau-Lifshitz-Gilbert Equation

Sören Bartels and Andreas Prohl
SIAM Journal on Numerical Analysis
Vol. 44, No. 4 (2006), pp. 1405-1419
Stable URL: http://www.jstor.org/stable/40232675
Page Count: 15
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Convergence of an Implicit Finite Element Method for the Landau-Lifshitz-Gilbert Equation
Preview not available

Abstract

The Landau-Lifshitz-Gilbert equation describes the dynamics of ferromagnetism, where strong nonlinearity and nonconvexity are hard to tackle: so far, existing explicit schemes to approximate weak solutions suffer from severe time-step restrictions. In this paper, we propose an implicit fully discrete scheme and verify unconditional convergence.

Page Thumbnails

  • Thumbnail: Page 
1405
    1405
  • Thumbnail: Page 
1406
    1406
  • Thumbnail: Page 
1407
    1407
  • Thumbnail: Page 
1408
    1408
  • Thumbnail: Page 
1409
    1409
  • Thumbnail: Page 
1410
    1410
  • Thumbnail: Page 
1411
    1411
  • Thumbnail: Page 
1412
    1412
  • Thumbnail: Page 
1413
    1413
  • Thumbnail: Page 
1414
    1414
  • Thumbnail: Page 
1415
    1415
  • Thumbnail: Page 
1416
    1416
  • Thumbnail: Page 
1417
    1417
  • Thumbnail: Page 
1418
    1418
  • Thumbnail: Page 
1419
    1419